# SDR ASAA11710700

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 41,872 hours, 19,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037710
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 3 EXIT LIGHT COVER FELL OFF.  RE-INSTALLED LIGHT COVER.
